Night … I want to ask, recently miss.V I was itchy (about 2 months) a month before, I checked with Dr. my skin & genitals were given antibiotics, medicine for itching (thank God it healed) ,,, then after menstruation months then suddenly my discharge very much, even soaked through the pants (at first it was only liquid z, clear. Then it turned thick white and clotted, then turned dry yellow & now turned light green, yellowish green & itchy again) … What should I do? In the past, there was vaginal discharge but this is the new green color, so I am worried.
Is there a recommendation from Dr.Kelamine that is good in pregnancy?
Previously I had been to one of the dr. Skin melamine at the hospital. * Nto * a but he just gave me lactacy (miss.V was irritated), then he advised me to dr. Gynecology (still in the same hospital) there miss. V I put something in it, after arriving at my house, the CD comes out a lot of wet white powder (the result of the previous treatment) but after a few weeks the vaginal discharge appears again. & finally when I was in earring, he said because the bacteria was then given 3mcm of medicine (antibiotics, itching medication) had disappeared but now it appears again (& even side effects make stomach nausea).
Please yes, maybe there is a solution or a recommendation from dr. In bdg …
Thank you in advance, sorry it’s too long?
Written by Dewi
Our solution is to go to a doctor, because the vaginal discharge is pathological, but a doctor in Bandung, well… maybe someone else can help a doctor’s recommendation in Bandung ??